# SDR UALA2011082404545

- Difficulty date: August 23, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 38,504 hours, 9,663 cycles
- Engine: Pwa PW4052
- System (JASC): 2350 · Audio Integrating System
- Part: Headset
- Part number: SMS170901
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CAPT'S MINITEL IS INOP.  REMOVED INOP MINITEL FROM COCKPIT AND RE-INSTALLED NEW ONE IN SPARE.  INSTALLED NEW MINITEL IN CAPTAIN'S POSITION.  OPS CHECKS GOOD.  BAD MINITEL IN CAPTAIN'S SEATBACK POCKET.
